BibTeX record journals/ijcm/GuiraoP10

download as .bib file

@article{DBLP:journals/ijcm/GuiraoP10,
  author       = {Juan Luis Garc{\'{\i}}a Guirao and
                  Fernando L{\'{o}}pez Pelayo},
  title        = {A note on a problem on omega-limit sets of \emph{N}-dimensional skew-product
                  maps},
  journal      = {Int. J. Comput. Math.},
  volume       = {87},
  number       = {6},
  pages        = {1228--1232},
  year         = {2010},
  url          = {https://doi.org/10.1080/00207160802279789},
  doi          = {10.1080/00207160802279789},
  timestamp    = {Thu, 14 Oct 2021 08:54:36 +0200},
  biburl       = {https://dblp.org/rec/journals/ijcm/GuiraoP10.bib},
  bibsource    = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics